# SDR OEJA2023010900020

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: General aviation
- Aircraft: N420FL
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 11,721 hours, 9,535 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 8221115001
- Condition: Inoperative
- Part time: 11,721 hours, 9,535 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ILS 24 APPROACH IN TO KMDG WE LOST RADIO COMMUNICATION DURING THE LANDING AT THE TIME WE CONTINUE (BEING THE ONLY AIRCRAFT IN THE AIRPORT) WE RECEIVED THE GUN LIGHT SIGNAL TO LAND WHICH WE COMPLETED WITH OUT ANY OTHER PROBLEMS.  ON THE GROUND I CHANGE THE FREQUENCY TO #2 RADIO AND WE GOT COMMUNICATION FROM THEW TOWER.  AT THAT POINT THE TOWER QUERY US AND WE TOLD THEM ABOUT OUR PROBLEM, TAXI TO FBO AND TESTED BOT RADIOS AND THEY WORKED.
